For a Markov semigroup with invariant probability measure , a constant is called a lower bound of the ultra-exponential convergence rate of to , if there exists a constant such that By using the coupling by change of measure in the line of [F.-Y. Wang, Ann. Probab. 35(2007), 1333–1350], explicit lower bounds of the ultra-exponential convergence rate are derived for a class of non-linear monotone stochastic partial differential equations. The main result is illustrated by the stochastic porous medium equation and the stochastic -Laplace equation respectively. Finally, the -uniformly exponential convergence is investigated for stochastic fast-diffusion equations.

生成讲解博客的中文版本

生成AI智能校验的中文版本